# SDR SIMA200126008

- Difficulty date: September 17, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035411
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - LEFT AND RIGHT MLG FORWARD AND AFT BEARING CAPS CORRODED.  REMOVED AND REPLACED BEARING CAPS IAW EMB AMM.  (M)
